MAUDE Adverse Event Report: Olympus Vietnam Co. Ltd. Single Use 3-Lumen Sphincterotome V; SINGLE USE 2-LUMEN SPHINCTEROTOME

Olympus Vietnam Co. Ltd. Single Use 3-Lumen Sphincterotome V; SINGLE USE 2-LUMEN SPHINCTEROTOME
Model Number KD-V411M-0730
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cutting wire broke after power activation with the olympus single use sphincterotome.The issue occurred during a therapeutic endoscopic retrograde cholangiopancreatography (ercp) procedure.The procedure was completed using a similar device.There was no patient harm reported.
 
Additional Manufacturer Narrative
The evaluation of the event is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.

Brand Name
Single Use 3-Lumen Sphincterotome V
Common Device Name
SINGLE USE 2-LUMEN SPHINCTEROTOME
Manufacturer (Section D)
Olympus Vietnam Co. Ltd.
8 street, long thanh ind. zone
an phuoc commune
dong nai province 81000 0
VM  810000
Manufacturer (Section G)
Olympus Vietnam Co. Ltd.
8 street, long thanh ind. zone
an phuoc commune
dong nai province 81000 0
VM   810000
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50914021
Report Number3008040402-2026-00325
Device Sequence Number12207049
Product Code KNS
UDI-Device Identifier04953170380594
UDI-Public04953170380594
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K250945
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKD-V411M-0730
Device Lot Number65V
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown